# SDR FDEA202110302676

- Difficulty date: October 30, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB1669502
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE # 3 SLAT LOWER SKIN SURFACE FOUND WITH DEEP   CHAFFED MARK AT STATION XOS 479.957. RIGHT HAND WING LEADING EDGE # 3 SLAT LOWER SKIN SURFACE AT STATION XOS 479.957   REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 3 FIGURE 201 AND EA # 1-5750-  T0365332 PART 1 TITLE : WINGS - FLIGHT SURFACES - REPAIR ON RH WING NO 3 SLAT INNER   SKIN - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
